MAUDE Adverse Event Report: ARTHREX, INC. BUR,SLAP,CLEARCUT,6 FLUT,4.0MMX 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY

ARTHREX, INC. BUR,SLAP,CLEARCUT,6 FLUT,4.0MMX 13CM; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number BUR,SLAP,CLEARCUT,6 FLUT,4.0MMX 13CM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation revealed chipping to the clear washer component of the ar-8400css, along with scuff marks to the od of the both the inner and outer tubes, consistent with sites of metal debris production.This event is most likely caused by excessive bending forces applied to the device during use.
 
Event or Problem Description
It was reported during the rotator cuff the burr started to produce medal shavings.Some of the debris was very small and not all have been retrieved.The doctor was done shaving when the debris was discovered.He did not have to replace it to continue and the case was completed with no further issues.The rep was not in the case and also made the statement an x-ray was not taken to confirm the shavings.

Brand Name
BUR,SLAP,CLEARCUT,6 FLUT,4.0MMX 13CM
Common Device Name
BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8074699
Report Number1220246-2018-00748
Device Sequence Number1693720
Product Code GFF
UDI-Device Identifier00888867043534
UDI-Public00888867043534
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberBUR,SLAP,CLEARCUT,6 FLUT,4.0MMX 13CM
Device Catalogue NumberAR-8400CSS
Device Lot Number10202090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;